zbMATH — the first resource for mathematics

Partial regularity for minimisers of certain functionals having nonquadratic growth. (English) Zbl 0698.49001
Summary: We prove partial regularity results for local minimisers of \[ \int_{\Omega}(G^{\alpha \beta}(x,u)g_{ij}(x,u)D_{\alpha}u^ iD_{\beta}u^ j)^{p/2},\quad where\quad p\geq 2. \]

49J10 Existence theories for free problems in two or more independent variables
49J45 Methods involving semicontinuity and convergence; relaxation
Full Text: DOI
[1] E.Evans,Quasi convexity and partial regularity in the calculus of variations, University of Maryland, preprint (1984).
[2] Fusco, H.; Hutchinson, J., C^1,α partial regularity of functions minimising quasiconvex integrals, Manuscripta Mathematica, 54, 121-143 (1985) · Zbl 0587.49005
[3] M.Giaquinta,Multiple Integrals in the Calculus of Variations, Annals of Mathematics Studies,105, Princeton University Press (1983). · Zbl 0516.49003
[4] Giaquinta, M.; Giusti, E., Nonlinear elliptic systems with quadratic growth, Manuscripta Mathematica, 24, 323-349 (1978) · Zbl 0378.35027
[5] Giaquinta, M.; Giusti, E., The singular set of the minima of certain quadratic functionals, Annali della Scuola Normale Sup. di Pisa, 11, 45-55 (1984) · Zbl 0543.49018
[6] M.Giaquinta - G.Modica,Partial regularity of minimisers of quasiconvex integrals, University of Florence, preprint (1985). · Zbl 0594.49004
[7] Schoen, R.; Uhlenbeck, K., A regularity theory for harmonic maps, J. Diff. Geom., 17, 307-335 (1982) · Zbl 0521.58021
[8] Tolksdorf, P., Everywhere-regularity for some quasilinear systems with a lack of ellipticity, Annali di Matematica Pura ed Applicata, 134, 241-266 (1983) · Zbl 0538.35034
[9] P.Tolksdorf,Regularity for a more general class of quasilinear elliptic equations, Journal of Diff. Equations. · Zbl 0488.35017
[10] Uhlenbeck, K., Regularity for a class of nonlinear elliptic systems, Acta Math., 138, 219-240 (1977) · Zbl 0372.35030
[11] Giaquinta, M.; Modica, G., Remarks on the regularity of the minimizers of certain degenerate functionals, Manuscripta Mathematica, 57, 53-99 (1986) · Zbl 0607.49003
[12] S.Luckhaus,Partial Hölder continuity of energy minimizing p-harmonic map between Riemannian manifolds, C.M.A. preprint, Canberra (1986).
[13] S.Luckhaus, 24-02regularity for energy minimizing Hölder continuous p-harmonic map between Riemannian manifolds, C.M.A. preprint, Canberra (1986).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.